# SDR A6WA200640253

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 540CB HOLE NR 5 AT WS 76.161 APPROX .004 INCH DEEP BY 1.5 INCH LONG IN THE CRITICAL AREA OF THE FORWARD HOLE EDGE AND APPROX .004 INCH DEEP BY 2.25 INCH LONG ON THE CRITICAL AREA OF THE AFT HOLE.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
